U.S. doctors online nowAsk doctors free
Australia
A 19-year-old female asked:

Taking zyprexa (olanzapine) for three days (5mg) and feel quite nauseous. is it okay to take a maxolon tablet to help if they are taken at different times?

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 55 years experience
Zyprexa (olanzapine): Zyprexa (olanzapine) is for treatment of Schizophrenia and Bipolar Disorder, It can cause nausea See your Psychiatrist; provide complete history of your symptoms and how they are interfering with your functioning. After his evaluation ask him your diagnosis whether you have Schizophrenia, or Bipolar Disorder, if you need Zyprexa (olanzapine), any other medication or intensive Therapy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 29, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.